MathSciNet Relay Station
MathSciNet bibliographic data
MR1996270 (2004h:60108) 60J05 (60J10 60J22)
Jarner, Søren F.; Tweedie, Richard L. Necessary conditions for geometric and polynomial ergodicity of random-walk-type Markov chains. Bernoulli 9 (2003), no. 4, 559–578.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement